# SDR COMA0470050

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 2,142 hours, 1,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5794 FLIGHT CREW HEARD THUD/BANG NOISE FROM CABIN DOOR AREA.  INSPECTED CABIN DOOR AREA, PRESSURIZED AIRCRAFT, NO DEFECTS FOUND.
